Get 5% off or get the better offer price when you opt-in for recurring deliveries with Auto-Reorder. Available on UK deliveries only.Learn more
Get 5% off or get the better offer price on this and 1000s more items when you opt-in for recurring deliveries with Auto-Reorder. Your discount is applied from your first recurring delivery.
Shop 1000s of everyday essentials and get them delivered automatically with Auto-Reorder.
Most people choose to receive an order every 28 days, but the choice is yours! You can decide how frequently you want your orders and we'll do the rest.
With each regular delivery you'll get either 5% off or get our better offer price
Lemsip Max Cold and Flu Blackcurrant Sachets are formulated to provide you with instant relief for unpleasant symptoms associated with cold and flus; this hot and soothing drink has a deliciously fruity flavour and helps to ease headaches, blocked noses, fever, body aches and sore throat - making a great remedy for your illness before you sleep.
Pour one sachet of powder into a mug and fill with hot but not boiling water. Stir until dissolved. If preferred sweeten to taste with sugar, honey or your usual sweetener.
Adults and children over 16 years: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours.
Do not give to children under the age of 16, except on medical advice.
Caution when using Lemsip Max Cold and Flu Blackcurrant Sachets:
Contains paracetamol. Do not take with any other paracetamol containing product.
Do not exceed the stated dose.
Possible side effects of Lemsip Max Cold and Flu Blackcurrant Sachets:
Allergic reactions such as a skin rash.
If you develop and an allergic reaction to this prouct stop taking and seek medical advice immediately.
Lemsip Max Cold and Flu Blckcurrant sachets contain: Paracetamol 1000mg and Phenylephrine Hydrochloride 12.2mg.
The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.
Have used these before and are very soothing for flu and colds